Bruising

Hi

I have Hashi's and am currently on 50mg of Levo, working up to 100mg - as prescribed. I'm really sensitive to any meds. Recently I was given new forumla Teva after taking Actavis, which I didn't get on with. Anyway Teva isn't great for me. Like for like at 50mg on Teva has made me have a surge of energy in the daytime, but problem is that it also keeps me awake at night. Do you think it's just a matter of getting used to it? I've been on it for about 2 weeks now, but have to miss a dose as my temperature is up - and I'm getting Hyper symptoms.

The other thing is that for the last few days I've had a pain in my left side, just left of my belly button. It's not agony, but it's always there. I thought initially it was the coconut oil that I'd started to take, but haven't for a few days now because of the pain (too much fibre/ candida die off symptoms???). However, this is what's made me think otherwise is that in the exact position where the pain is, I now have a darkish bruise.

Any suggestions as to what the bruise may be? I know I'll probably have to go and see my GP again - but I so don't want to. It's so 'disappointing' every time I go and see him - never walk out as if it was a worthwhile experience. Hard work.

I've looked at previous posts that say bruising is a common Hypo symptom - but haven't read that it hurts as well??

Any thoughts / experience of similar? I'd be really interested to know more.

Thank you so much - as always.

4 Replies

oldestnewest
  • Stop taking teva ASAP. There has been a few post this week with numerous members having big problems with teva. My pharmacist randomly gave me teva just over 3 were ago and I've steadily gone down hill to the point that I can barely function or walk about because my joint pain has been so bad. Wasn't sure why until read some posts with other members saying they were having big problems with it. On Thursday I phoned me gp practice and asked for an emergency prescription & explained why. And got my usual actavis brand on Friday.

    I'm already feeling better but have spent two days in bed this week as I've felt so ill from it. Its not fit for purpose. Perhaps ok for some. But no one on here has said they are OK with it.

    Not sure about the bruising. Never had that in the past or recently. But I'd see a doc if I were you. Also google yellow card. Its an online service to report any adverse reactions or symptoms of medication.

    Best of luck

  • All medications deplete the body of magnesium and vitamin C. Take Epsom salts for the magnesium, 1/2 teaspoon in warm water add fruit juice to hide taste. Is fastest and most efficient way to take it, that's official. Vitamin C is essential to maintain the impermeability of the blood vessels right down to the capillaries. Shortage of it leads to bruising. Aspirin and smoking both badly lead to Vit C deficiency as does old age, diabetes, and any other illnesses. It affects all the body's systems.

    Vitamin K2 deficiency also notoriously leads to bruising and pain, no known overdose and is said to be a better painkiller than morphine when taken in large doses. It allows blood to clot when unwanted bleeding occurs but completely and totally prevents thrombotic blood clots forming. Cannot be taken if you are on Warfarin, Coumadin or any blood thinner drug. Check for alternative drugs with Doc and online, and seek natural cures online too - many help. Hope this helps, all the best, Maje.

  • Thanks Maje, I have been taking Magnesium on and off, but haven't started my Vit C which I will do. I take K2 alongside my Vit D. Thanks for your advice.

  • Iv`e had problems with spontaneous bruising, so I stopped taking fish oils, & have started taking horse chestnut to strengthen my capillaries.

You may also like...